# SDR DALA2025121509122

- Difficulty date: December 15, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 77,163 hours, 31,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT SIGN AT CENTER AISLE CEILING PANEL IN. REMOVED AND REPLACED THE BATTERY PACK AT POWER SUPPLY M1670 IAW B737 AMM 33-51. OPS CHECK GOOD.
